# SDR CALA2016102100797

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOORBEAM T CAP UPPER SURFACE AT STA 1153 LBL 10,13,15,18.  REMOVED AND REPLACED WITH NEW AFT CARGO T CAP STA 1153 LBL 10,13 ,15 AND 18 IAW SRM 51-40-02 PAR 4, SRM 51-40-05 FIG 2.
